# SDR AWXA200600570

- Difficulty date: February 28, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Ob Foreflap
- Component part number: 6546431279
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED DISBOND AREA ON LOWER SURFACE OF LEFT HAND OUTBOARD FOREFLAP, 54 INCHES FROM INBOARD END AT WS 256.69L.  MAINTENANCE REMOVED DISBONDED AREA ON LOWER SURFACE OF LEFT HAND OUTBOARD FOREFLAP, 54 INCHES FROM INBOARD END IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED DOUBLER AND FILLER IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 201 THEN BONDED ON LOWER SURFACE OF LEFT HAND OUTBOARD FOREFLAP, 54 INCHES FROM ONBOARD END AT WS 256.69L IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 201.
